# SDR SWIA200110006

- Difficulty date: June 17, 2001
- Submitted: June 25, 2001
- Operation: Air carrier
- Aircraft: N565SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120340
- Aircraft time: 3,875 hours, 5,558 cycles
- Engine: Pwa PW118B
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 97962641
- Part serial: 2020
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMELLED SMOKE ON TAKEOFF.  RETURNED TO LAX.  REPLACED LEFT ENGINE HIGH PRESSURE BLEED VALVE.  RAN ENGINE.  OPS CHECK GOOD.  P/N:  979626-4-1, S/N ON:  2461, S/N OFF:  2020.
